# SDR SWIA2020031649318

- Difficulty date: January 27, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 36,055 hours, 32,163 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 601R385471
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE AVIONICS BAY DOOR SURROUND STUCTURE'S PLASTIC GUIDE FITTINGS, AT ALL 4 LOCATIONS, ARE CRACKED. (MARKED WITH ORANGE FLAG TAPE)   (C-CHECK) RO 3/13/2020   REMOVED 4 EA. CRACKED GUIDE FITTINGS AND INSTALLED 4 EA. NEW GUIDE FITIINGS AT AVIONICS DOOR SURROUND STRUCTURE REF CRJ-200 SRM.
